# SDR TSAA9853194

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 520 AND STRINGER 27L TO 20L AFT BULKHEAD LEFT 'L' ANGLE HAS LEVEL 2 CORROSION.  FABRICATED, TREATED, PRIMED AND INSTALLED ANGLE PER SRM 51-10-1, 51-10-2 AND 51-30-2.  (M)
